MathSciNet Relay Station
MathSciNet bibliographic data
MR2136260 14J45 (14E15 14J30)
Przhiyalkovskiĭ, V. V.; Chelʹtsov, I. A.; Shramov, K. A. Hyperelliptic and trigonal Fano threefolds. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 69 (2005), no. 2, 145--204; translation in Izv. Math. 69 (2005), no. 2, 365–421
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement